The product Paracetamol 100 Tablets contains 500 mg of paracetamol each, potassium sorbate, maize starch, purified talc, Povidone, stearic acid and soluble starch.
· Treats mild pain
· Reduces fever
· Helpful in tackling cold
· Provides other symptomatic relief
The dosage of the paracetamol tablet should followed according to the instructions given in the leaflet. The leaflet is therefore recommended to be kept rather than discarded. Other than that, the recommendation of the doctor should followed for dosage. For adults, the natural frequency of this tablet is twice per day. The tablets can be swallowed entirely or drank with water. A minimum period of 4 hours should maintained before taking the next dose. For children between the age group of 11 – 15 years, the maximum dosage is the same as 4 per day. The children below the age of 10 years should not given the paracetamol tablets.
Under no circumstances should a patient take more than 4 tablets in a single day. Usually, following the doctor’s instructions is enough to maintain a healthy dosage of the product. However, if the patients are suffering from severe conditions of liver problems or kidney problems, they should not use this product. Also for patients who consume too much alcohol, it is advised that they refrain from using the Paracetamol 100 Tablets. The patients who are currently pregnant or breastfeeding should refrain from using this product as well. Usually, the paracetamol tablets do not interfere with the working of other medicines, but the patients should not take any other medicine that contains paracetamol as well. Mainly the medication like painkillers and cold and cough remedies contains such. Therefore, the patients are advised to avoid such medication while using the Paracetamol 100 Tablets.
The Paracetamol 100 Tablets should be stored in their original casings and kept in a cool and dry place, away from the reach of children